RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 173–174 (Mi umn622)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

More about a construction for modules over a polynomial ring

O. N. Popov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm622

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 381–383

Bibliographic databases:

MSC: 35J25, 35Q72, 74G30
Accepted: 03.02.2003

Citation: O. N. Popov, “More about a construction for modules over a polynomial ring”, Uspekhi Mat. Nauk, 58:2(350) (2003), 173–174; Russian Math. Surveys, 58:2 (2003), 381–383

Citation in format AMSBIB
\Bibitem{Pop03}
\by O.~N.~Popov
\paper More about a~construction for modules over a~polynomial ring
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn622}
\crossref{https://doi.org/10.4213/rm622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992576}
\zmath{https://zbmath.org/?q=an:1081.16023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..381M}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 381--383
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000622}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0042570746}


Linking options:
  • http://mi.mathnet.ru/eng/umn622
  • https://doi.org/10.4213/rm622
  • http://mi.mathnet.ru/eng/umn/v58/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Popov, “On a construction of modules over a polynomial ring in the case of an arbitrary field”, Russian Math. Surveys, 59:3 (2004), 583–584  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. O. N. Popov, “On modules over a polynomial ring obtained from representations of finite-dimensional associative algebras. II. The case of a non-perfect field”, Sb. Math., 195:9 (2004), 1309–1319  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. O. A. Matevosyan, “Solutions of the Robin problem for the system of elastic theory in external domains”, J. Math. Sci. (N. Y.), 197:3 (2014), 367–394  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:153
    Full text:68
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019